# SDR UPS98827333

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 1416644
- Condition: Corroded
- Location: Bs 798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WING CENTER SECTION ( UPPER ) AT FS 798 RBL 44, CHORD ANGLE HAS HEAVY CORROSION.  REMOVED AND REPLACED CHORD ANGLE IAW SRM 51-1-20D.
